MAUDE Adverse Event Report: EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Laceration(s) (1946); Rupture (2208)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 29 mm 11400 m mitral valve was explanted at implant due to annular tear seen on post-bypass echo.The tear was fixed with a patch, and the explanted valve was replaced with a 27 mm 11400 m valve.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections b5, g3, g6, h2.H11: corrected data: h6 (clinical code).
 
Event or Problem Description
It was reported and learned by records provided that patient with a 29mm 11400m mitral valve was explanted at implant due to bleeding caused by av groove disruption.The tear was fixed with a patch, and the explanted valve was replaced with a 27mm 11400m valve.Per records provided, after implanting the 29mm mitris valve it was discovered that there was a large amount of bright red blood pooling from the bottom of the valve.After careful examination it was revealed a focal av groove disruption.Therefore, it was decided to remove the valve, and it was noted that one of the annular stitches had pulled through and created a focal defect in the posterior atrial wall near p2.A 27mm 11400m valve was implanted in replacement.Intraoperative tee demonstrated a well seated valve with a mean transvalvular gradient of 1 mmhg.The patient tolerated the procedure well and was taken to icu for further recovery.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).Av disruption (disassociation) is a dreaded and often fatal complication.This is an extreme form of posterior left ventricular (lv) rupture where a portion or the entire posterior left atrium separates from the lv.Av disruption (disassociation) is usually related to vigorous traction or debridement of the posterior leaflet of the mitral valve or excessive decalcification of a calcified mitral annulus.This can cause separation of the av groove, leading to massive hemorrhage upon separation from cardiopulmonary bypass.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely cause is patient and/or procedural factors.Device was discarded.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified regarding warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The device history record (dhr) was not reviewed as the reported event does not allege a malfunction that could be related to an edwards manufacturing deficiency and/or one was not suspected or confirmed through investigation, no labeling non-conformance/deficiency; no use-related issue with a hazardous situation; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.H11: corrected data: corrected section h6 (device code).

Brand Name
MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key23750964
Report Number2015691-2025-09849
Device Sequence Number9520722
Product Code LWR
UDI-Device Identifier00690103205558
UDI-Public(01)00690103205558(17)300423(11)250424
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11400M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/05/2025
01/09/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/23/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age9 DA
Patient SexFemale
Patient Weight72 KG